# SDR ABXA000297

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- Aircraft time: 34,622 hours, 39,572 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: 2550
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE OPERATION WHILE CONNECTING GROUND EXTERNAL POWER, CREW REPORTED SPARKS AND SMOKE COMING FROM EXTERNAL POWER RECEPTACLE WHEN GROUND POWER CART WAS CONNECTED AND POWER APPLIED.  REPLACED EXTERNAL POWER RECEPTACLE.
